Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Conservation laws for solitons in magneto–optic waveguides with dual–power law nonlinearity

Physics Letters, Section A: General, Atomic and Solid State Physics, vol.416, 2021 (Journal Indexed in SCI) identifier identifier

Modeling interaction of ultrashort pulses with ENZ materials

CHINESE JOURNAL OF PHYSICS, vol.71, pp.492-505, 2021 (Journal Indexed in SCI) identifier identifier

Optical soliton perturbation in magneto-optic waveguides by extended G′/ G –expansion

Optical and Quantum Electronics, vol.53, no.5, 2021 (Journal Indexed in SCI Expanded) identifier

Cubic-Quartic Optical Solitons with Differential Group Delay for Kudryashov's Model by Extended Trial Function

JOURNAL OF COMMUNICATIONS TECHNOLOGY AND ELECTRONICS, vol.65, no.12, pp.1384-1398, 2020 (Journal Indexed in SCI) identifier identifier

Optical solitons with Kudryashov's model by a range of integration norms

CHINESE JOURNAL OF PHYSICS, vol.66, pp.660-672, 2020 (Journal Indexed in SCI) identifier identifier

W-shaped and bright optical solitons in negative indexed materials

CHAOS SOLITONS & FRACTALS, vol.123, pp.101-107, 2019 (Journal Indexed in SCI) identifier identifier

Interaction properties of solitonics in inhomogeneous optical fibers

NONLINEAR DYNAMICS, vol.95, no.1, pp.557-563, 2019 (Journal Indexed in SCI) identifier identifier

STUDY ON PERIODIC INTERACTIONS OF OPTICAL SOLITONS IN DISPERSIVE OPTICAL FIBERS

ROMANIAN REPORTS IN PHYSICS, vol.71, no.1, 2019 (Journal Indexed in SCI) identifier identifier

Soliton solutions and conservation laws of a (3+1)-dimensional nonlinear evolution equation

Acta Physica Polonica A, vol.135, no.3, pp.539-545, 2019 (Journal Indexed in SCI Expanded) identifier identifier

Solitons in optical metamaterials with anti-cubic nonlinearity

EUROPEAN PHYSICAL JOURNAL PLUS, vol.133, no.5, 2018 (Journal Indexed in SCI) identifier identifier

Optical solitons with quadratic nonlinearity by extended trial equation method

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.20, pp.271-278, 2018 (Journal Indexed in SCI) identifier identifier

Exact solutions of the perturbed modified KdV equation using the functional variable method

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.20, no.5-6, pp.279-284, 2018 (Journal Indexed in SCI) identifier identifier

Optical soliton perturbation with spatio-temporal dispersion using modified simple equation method

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.20, pp.118-125, 2018 (Journal Indexed in SCI) identifier identifier

Optical soliton perturbation in magneto-optic waveguides

JOURNAL OF NONLINEAR OPTICAL PHYSICS & MATERIALS, vol.27, no.1, 2018 (Journal Indexed in SCI) identifier identifier

Dark and singular optical solitons with spatio-temporal dispersion by Kudryashov's method

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.20, pp.126-132, 2018 (Journal Indexed in SCI) identifier identifier

Dispersive optical solitons with DWDM technology using a couple of integration algorithms

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.20, pp.38-45, 2018 (Journal Indexed in SCI) identifier identifier

Optical solitons in DWDM system with modified simple equation method

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.20, pp.46-51, 2018 (Journal Indexed in SCI) identifier identifier

Gaussian solitary waves to Boussinesq equation with dual dispersion and logarithmic nonlinearity

NONLINEAR ANALYSIS-MODELLING AND CONTROL, vol.23, no.6, pp.942-950, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

The investigation of soliton solutions of the coupled sine-Gordon equation in nonlinear optics

Journal of Modern Optics, vol.64, no.16, pp.1677-1682, 2017 (Journal Indexed in SCI Expanded) identifier identifier

On the Solutions of the Space and Time Fractional Benjamin–Bona–Mahony Equation

Iranian Journal of Science and Technology, Transaction A: Science, vol.41, no.3, pp.819-836, 2017 (Journal Indexed in SCI Expanded) identifier identifier

Optical solitons in (2+1)-dimensions with dual-power law nonlinearity

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.19, pp.581-585, 2017 (Journal Indexed in SCI) identifier identifier

Solitons in magneto-optic waveguides by extended trial function scheme

SUPERLATTICES AND MICROSTRUCTURES, vol.107, pp.197-218, 2017 (Journal Indexed in SCI) identifier identifier

Optical solitons with DWDM technology and four-wave mixing

SUPERLATTICES AND MICROSTRUCTURES, vol.107, pp.254-266, 2017 (Journal Indexed in SCI) identifier identifier

Nematicons in liquid crystals by extended trial equation method

JOURNAL OF NONLINEAR OPTICAL PHYSICS & MATERIALS, vol.26, no.1, 2017 (Journal Indexed in SCI) identifier identifier

Soliton solutions for Davydov solitons in α-helix proteins

Superlattices and Microstructures, vol.102, pp.323-341, 2017 (Journal Indexed in SCI Expanded) identifier identifier

Optical solitons of some fractional differential equations in nonlinear optics

JOURNAL OF MODERN OPTICS, vol.64, no.21, pp.2345-2349, 2017 (Journal Indexed in SCI) identifier identifier

Solitons and other solutions to Wu-Zhang system

NONLINEAR ANALYSIS-MODELLING AND CONTROL, vol.22, no.4, pp.441-458, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

Analytical study of solitons in the fiber waveguide with power law nonlinearity

SUPERLATTICES AND MICROSTRUCTURES, vol.101, pp.493-506, 2017 (Journal Indexed in SCI) identifier identifier

Analytical study of solitons to Biswas–Milovic model in nonlinear optics

Journal of Modern Optics, vol.63, no.21, pp.2131-2137, 2016 (Journal Indexed in SCI Expanded) identifier identifier

Optical solitons with resonant nonlinear Schrodinger's equation using three integration schemes

Journal of Optoelectronics and Advanced Materials, vol.18, no.11-12, pp.950-973, 2016 (Journal Indexed in SCI Expanded) identifier identifier

Analytical study of solitons in non-Kerr nonlinear negative-index materials

Nonlinear Dynamics, vol.86, no.1, pp.623-638, 2016 (Journal Indexed in SCI Expanded) identifier identifier

Optical solitons with complex Ginzburg-Landau equation

NONLINEAR DYNAMICS, vol.85, no.3, pp.1979-2016, 2016 (Journal Indexed in SCI) identifier identifier

Optical solitons with Biswas–Milovic equation by extended trial equation method

Nonlinear Dynamics, vol.84, no.4, pp.1883-1900, 2016 (Journal Indexed in SCI Expanded) identifier identifier

New Exact Solutions of the Davey–Stewartson Equation with Power-Law Nonlinearity

Bulletin of the Malaysian Mathematical Sciences Society, vol.38, no.3, pp.1223-1234, 2015 (Journal Indexed in SCI Expanded) identifier identifier

Extended trial equation method and applications to some nonlinear problems

UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, vol.76, no.2, pp.3-12, 2014 (Journal Indexed in SCI Expanded) identifier identifier

A fifth-order numerical convergence for linear Volterra integro-differential equation

Life Science Journal, vol.10, no.4, pp.302-309, 2013 (Journal Indexed in SCI Expanded) identifier

Mini Transverse Versus Longitudinal Incision in Carpal Tunnel Syndrome

JCPSP-JOURNAL OF THE COLLEGE OF PHYSICIANS AND SURGEONS PAKISTAN, vol.23, no.9, pp.645-648, 2013 (Journal Indexed in SCI) identifier identifier identifier

Extended trial equation method to generalized nonlinear partial differential equations

APPLIED MATHEMATICS AND COMPUTATION, vol.219, no.10, pp.5253-5260, 2013 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Cubic–quartic optical soliton pertubation with complex Ginzburg–Landau equation

Journal of Applied Science and Engineering (Taiwan), vol.24, no.6, pp.937-1004, 2021 (Refereed Journals of Other Institutions) identifier

On Boundary Control Problem of Distributed Parameter Systems

International Journal of Applied and Computational Mathematics, vol.3, pp.961-969, 2017 (Refereed Journals of Other Institutions) identifier

Investigation of Exact Solutions of Perturbed Nonlinear Schrödinger’xxs Equation by \exp\left(-\Phi\left(\xi\right)\right)-Expansion Method

Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.21, no.2, pp.373-379, 2017 (Other Refereed National Journals)

Optical Solitons in Nano Fibers with Fractional Temporal Evolution

Journal Of Computational And Theoretical Nanoscience, vol.13, no.8, pp.5361-5374, 2016 (Refereed Journals of Other Institutions) identifier

Optical Solitons in Cascaded System by Extended Trial Function Method

Journal Of Computational And Theoretical Nanoscience, vol.13, no.8, pp.5394-5398, 2016 (Refereed Journals of Other Institutions) identifier

New Exact Solutions to the KdV and N 1 Dimensional Double Sinh Gordon Equation by the Extended Trial Equation Method

Mathematical Sciences Letters, vol.4, no.2, pp.157-163, 2015 (Refereed Journals of Other Institutions)

Exact solutions of the ZK MEWequation and the Davey Stewartson equation

International Journal of Applied Mathematical Research, vol.3, no.2, pp.122-132, 2014 (Refereed Journals of Other Institutions) Creative Commons License

A new fractional sub equation method for solving the space time fractional differential equations in mathematical physics

Computational Methods for Differential Equations, vol.2, no.3, pp.153-170, 2014 (Refereed Journals of Other Institutions)

Soliton Solutions of the Klein Gordon Zakharov Equation with Power Law Nonlinearity

ISRN Computational Mathematics, vol.2013, pp.1-7, 2013 (Refereed Journals of Other Institutions)

A fully discrete ε-uniform method for convection-diffusion problem on equidistant meshes

Applied Mathematical Sciences, vol.6, no.17, pp.827-842, 2012 (Refereed Journals of Other Institutions) identifier